TITLE

A STRONG CONVERGENCE THEOREM FOR SOLUTIONS OF ZERO POINT PROBLEMS AND FIXED POINT PROBLEMS

AUTHOR(S)
CHO, S. Y.; QIN, X.; WANG, L.
PUB. DATE
August 2014
SOURCE
Bulletin of the Iranian Mathematical Society;2014, Vol. 40 Issue 4, p891
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Zero point problems of the sum of two monotone mappings and fixed point problems of a strictly pseudocontractive mapping are investigated. A strong convergence theorem for the common solutions of the problems is established in the framework of Hilbert spaces.
ACCESSION #
97937554

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics